# SDR ASAA2015112514242

- Difficulty date: November 25, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,901 hours, 7,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 4 GALLEY ADJACENT TO L-2 DOOR IS BROKEN. ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED EXIT LOCATOR SIGN ASSY IAW AMM 33-51-01-960-802.  OPS NORMAL.
